Nuromol Dual Action Pain Relief Ibuprofen & Paracetamol Tablets x12 200mg - 500mg GOODS Sainsburys
Nuromol Dual Action Pain Relief Ibuprofen & Paracetamol Tablets x12 200mg - 500mg GOODS Sainsburys

Nuromol Dual Action Pain Relief Ibuprofen & Paracetamol Tablets x12 200mg - 500mg

SKU: 8106424
rating

Description

Ibuprofen & paracetamolThis product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product. Each tablet contains: Ibuprofen 200 mg and Paracetamol 500 mg. Description Ibuprofen & paracetamol This product is intended to treat pain that... Read More
£7.35
£7.35
In Stock
Available From  | Sainsburys

Payment Terms

International orders (excl. UK) may incur import fees on arrival (you pay). Prices exclude shipping and duties.
Read More ?

Shipping & Customs

International orders may face customs checks and fees. Check your local regulations before placing your order.
Read More?

Add similar Products